MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3542007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 11/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: right capsular contracture; baker grade iii.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient underwent revision breast augmentation with a 200cc mentor memorygel breast implant on both sides and experienced bilateral capsular contracture; baker grade iii postoperatively.As a result, the devices were explanted on (b)(6) 2019.This report is for the patient¿s right-sided device.
 
Additional Manufacturer Narrative
On (b)(6) 2021, device evaluation was completed.Device evaluation summary: mentor conducted a visual inspection of the returned device.During the visual evaluation, no apparent damage or visual anomalies were observed on the gel siltex mod-rnd 200cc returned device.Mentor concluded that the capsular contracture in the patient´s breast was the result of the body´s individual physiological response to the implantation of a foreign object in soft tissue.Capsular contracture is a known complication associated with these devices and is referenced in our current product insert data sheet.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.This supplemental report is for the patient¿s right-sided device.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2021, the mentor failure analysis lab received the device for evaluation.The analysis has begun, but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.The paperwork received with the devices indicated that the surgery date was (b)(6) 2019.Hence, field d6b has been updated from (b)(6) 2019, to (b)(6) 2019, on this form.This supplemental report is for the patient¿s right-sided device.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key11107592
Report Number1645337-2020-16429
Device Sequence Number3595899
Product Code FTR
UDI-Device Identifier00081317000631
UDI-Public00081317000631
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model Number3542007
Device Catalogue Number3542007
Device Lot Number6445390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2021
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer02/26/2021
03/08/2021
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date03/08/2021
03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;